RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chentsov, Nikolai Nikolaevich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 22

Number of views:
This page:1125
Abstract pages:8295
Full texts:3690
References:46

http://www.mathnet.ru/eng/person21769
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222380

Publications in Math-Net.Ru
1991
1. E. A. Morozova, N. N. Chentsov, “Natural geometry of families of probability laws”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 83 (1991),  133–265  mathnet  mathscinet  zmath
2. E. A. Morozova, N. N. Chentsov, “Projective Euclidean geometry and noncommutative probability theory”, Trudy Mat. Inst. Steklov., 196 (1991),  105–113  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 117–127
1990
3. A. I. Koryakin, N. N. Chentsov, “On estimating a function given at random nodes by the method of least squares”, Teor. Veroyatnost. i Primenen., 35:4 (1990),  771–774  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:4 (1990), 788–792  isi
1989
4. E. A. Morozova, N. N. Chentsov, “Markov invariant geometry on state manifolds”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 36 (1989),  69–102  mathnet  mathscinet  zmath; J. Soviet Math., 56:5 (1991), 2648–2669
1985
5. E. A. Morozova, N. N. Chentsov, “Equivariants in the category of Markov maps”, Uspekhi Mat. Nauk, 40:4(244) (1985),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 209–210  isi
1981
6. N. N. Čencov, “On the correctness of statistical point estimation problem”, Teor. Veroyatnost. i Primenen., 26:1 (1981),  15–31  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:1 (1981), 13–29  isi
1969
7. N. N. Chentsov, “General theory of statistical decisions”, Mat. Zametki, 5:5 (1969),  635–648  mathnet  mathscinet; Math. Notes, 5:5 (1969), 380–386
1968
8. N. N. Chentsov, “Nonsymmetrical distance between probability distributions, entropy and the theorem of Pythagoras”, Mat. Zametki, 4:3 (1968),  323–332  mathnet  mathscinet  zmath; Math. Notes, 4:3 (1968), 686–691
9. E. A. Morozova, N. N. Chentsov, “P. Lévy's random fields”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  152–155  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:1 (1968), 153–156
1967
10. D. E. Okhotsimskii, V. A. Ryasin, N. N. Chentsov, “Optimum strategy for correction”, Dokl. Akad. Nauk SSSR, 175:1 (1967),  47–50  mathnet  zmath
11. N. N. Chentsov, “Invariant loss functions in problems of mathematical statistics”, Uspekhi Mat. Nauk, 22:1(133) (1967),  178–180  mathnet  mathscinet
12. N. N. Chentsov, “On estimation of an unknown mean of a multivariate normal distribution”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  619–633  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 560–574
13. N. N. Chentsov, “Pseudorandom numbers for the simulation of Markov chains”, Zh. Vychisl. Mat. Mat. Fiz., 7:3 (1967),  632–643  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 7:3 (1967), 218–233
1966
14. N. N. Chentsov, “A systematic theory of exponential families of probability distributions”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  483–494  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 425–435
1965
15. N. N. Chentsov, “The categories of mathematical statistics”, Dokl. Akad. Nauk SSSR, 164:3 (1965),  511–514  mathnet  mathscinet  zmath
16. N. N. Chentsov, “Categories of mathematical statistics”, Uspekhi Mat. Nauk, 20:4(124) (1965),  194–195  mathnet
1964
17. N. N. Chentsov, “Geometry of the “manifold” of a probability distribution”, Dokl. Akad. Nauk SSSR, 158:3 (1964),  543–546  mathnet  mathscinet  zmath
1962
18. N. N. Chentsov, “A bound for an unknown distribution density in terms of the observations”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  45–48  mathnet  mathscinet  zmath
1961
19. N. N. Chentsov, “On quadrature formulae for functions of an infinitely large number of variables”, Zh. Vychisl. Mat. Mat. Fiz., 1:3 (1961),  418–424  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 1:3 (1962), 455–464
1958
20. I. M. Gel'fand, A. S. Frolov, N. N. Chentsov, “The computation of continuous integrals by the Monte Carlo method”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 5,  32–45  mathnet  mathscinet  zmath
1957
21. N. N. Chentsov, “Lévy Brownian Motion for Several Parameters and Generalized White Noise”, Teor. Veroyatnost. i Primenen., 2:2 (1957),  281–282  mathnet; Theory Probab. Appl., 2:2 (1957), 265–266
1956
22. N. N. Chentsov, “Weak Convergence of Stochastic Processes Whose Trajectories Have No Discontinuities of the Second Kind and the “Heuristic” Approach to the Kolmogorov–Smirnov Tests”, Teor. Veroyatnost. i Primenen., 1:1 (1956),  155–161  mathnet; Theory Probab. Appl., 1:1 (1956), 140–144

1991
23. K. V. Brushlinskii, M. B. Gavrilov, I. M. Gel'fand, V. F. Dyachenko, A. V. Zabrodin, N. M. Korobov, S. P. Kurdyumov, A. A. Mal'tsev, D. E. Okhotsimskii, V. S. Ryaben'kii, Yu. M. Smirnov, V. M. Tikhomirov, R. P. Fedorenko, K. V. Khodataev, N. N. Chentsov, L. B. Shapiro, M. R. Shura-Bura, T. M. Eneev, “Oleg Vyacheslavovich Lokutsievskii (obituary)”, Uspekhi Mat. Nauk, 46:2(278) (1991),  203–204  mathnet  mathscinet; Russian Math. Surveys, 46:2 (1991), 233–235  isi
1988
24. A. L. Afendikov, L. R. Volevich, G. P. Voskresenskii, I. M. Gel'fand, A. V. Zabrodin, O. V. Lokutsievskii, O. A. Oleinik, V. M. Tikhomirov, N. N. Chentsov, “Konstantin Ivanovich Babenko (obituary)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  115–123  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:2 (1988), 139–151  isi
1974
25. O. V. Lokutsievskii, N. N. Chentsov, “The work of I. M. Gel'fand in applied and computational matematics”, Uspekhi Mat. Nauk, 29:1(175) (1974),  224–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:1 (1974), 36–44
1969
26. A. A. Borovkov, P. N. Golovanov, V. Ya. Kozlov, A. I. Kostrikin, Yu. V. Linnik, P. S. Novikov, D. K. Faddeev, N. N. Chentsov, “Ivan Nikolaevich Sanov (obituary)”, Uspekhi Mat. Nauk, 24:4(148) (1969),  177–179  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:4 (1969), 159–161
1964
27. V. S. Ryaben'kii, N. N. Chentsov, “N. M. Korobov, Number theory methods in analysis of approximation (review)”, Uspekhi Mat. Nauk, 19:6(120) (1964),  245–248  mathnet  mathscinet  zmath
1963
28. N. N. Chentsov, “Поправки к статье “Оценка неизвестной плотности распределения по наблюдениям” (ДАН, т. 147, № 1, 1962 г.)”, Dokl. Akad. Nauk SSSR, 150:3 (1963),  454  mathnet
1950
29. M. A. Kreines, E. A. Morozova, N. N. Chentsov, “XIII Moscow School Mathematical Competition”, Uspekhi Mat. Nauk, 5:5(39) (1950),  204–207  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019